# SDR FDEA2020042750698

- Difficulty date: April 5, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 92,423 hours, 38,508 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3851011350825
- Part serial: 200641
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING QRH FOR COMPRESSOR STALL WE RECEIVED LEVEL 2 ENG 2 LOOP A ALERT/   POSSIBLE ENGINE FIRE. THE QRH  PROCEDURES SHOWED NO FIRE SO WE LEFT ENG 2 AT   IDLE WITH ENG 2 LOOP SWITCH IN B POSITION.   #2 ENGINE FIRE DETECT SYSTEM OPS CHECK GOOD IAW MD10-10 MM 26-11-02-5 & 26-10-00-5.   2 EA PYLON  DETECTORS REPLACED : P/N FOR ALL 4 UNITS REMOVED & INSTALLED IS 3851-01-  1350/825-7. (LOOP A S/N OFF: 200641 ; S/N ON: 200357) (LOOB B S/N OFF: 200429 :  S/N ON   200582) . FIRE DETECTORS MANUFACTURED BY  MEGGITT. AFT FIRE BARRIER WAS ALSO   REPLACED, P/N  AUL7058-1 (NO S/N)
